Volume 35, Issue 1
Some Mathematical Models and Mathematical Analysis about Rayleigh-Taylor Instability

Boling GuoBinqiang Xie

Ann. Appl. Math., 35 (2019), pp. 1-46.

Published online: 2020-08

Preview Full PDF 183 1238
Export citation
  • Abstract

In this paper we will review some mathematical models and mathematical analysis about Rayleigh-Taylor instability.

  • Keywords

mathematical models, mathematical analysis, Rayleigh-Taylor instability.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAM-35-1, author = {Guo , Boling and Xie , Binqiang}, title = {Some Mathematical Models and Mathematical Analysis about Rayleigh-Taylor Instability}, journal = {Annals of Applied Mathematics}, year = {2020}, volume = {35}, number = {1}, pages = {1--46}, abstract = {

In this paper we will review some mathematical models and mathematical analysis about Rayleigh-Taylor instability.

}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/aam/18064.html} }
TY - JOUR T1 - Some Mathematical Models and Mathematical Analysis about Rayleigh-Taylor Instability AU - Guo , Boling AU - Xie , Binqiang JO - Annals of Applied Mathematics VL - 1 SP - 1 EP - 46 PY - 2020 DA - 2020/08 SN - 35 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/aam/18064.html KW - mathematical models, mathematical analysis, Rayleigh-Taylor instability. AB -

In this paper we will review some mathematical models and mathematical analysis about Rayleigh-Taylor instability.

Boling Guo & Binqiang Xie. (2020). Some Mathematical Models and Mathematical Analysis about Rayleigh-Taylor Instability. Annals of Applied Mathematics. 35 (1). 1-46. doi:
Copy to clipboard
The citation has been copied to your clipboard